MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 132 SIZE 7 SECUR-FIT ADVANCED STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 132 SIZE 7 SECUR-FIT ADVANCED STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 1601-07132
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 08/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate the devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the surgeon performed a revision on the patient's left hip due to a femoral fracture sustained while working with cattle.Procedure was completed successfully with no delays.

Brand Name
132 SIZE 7 SECUR-FIT ADVANCED STEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6865710
Report Number0002249697-2017-02778
Device Sequence Number18996808
Product Code LPH
UDI-Device Identifier07613327021301
UDI-Public07613327021301
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Catalogue Number1601-07132
Device Lot NumberXM1YKE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2017
Initial Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient Weight98